# SDR USAA2013040800002

- Difficulty date: April 3, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 42,043 hours, 15,351 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Fitting
- Part number: D5211155400140
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON FITTING AT RIGHT AFT PASS/CREW DOOR OF SLIDE SUPPORT.  REPLACED SLIDE SUPPORT FITTING AT RIGHT AFT PASS/CREW DOOR IAW A321 CMM 52-13-15-400.
